# SDR HNAA2014100100277

- Difficulty date: October 1, 2014
- Submitted: October 1, 2014
- Operation: Air carrier
- Aircraft: N933HA
- Make and model: Dhav DHC8102
- Aircraft serial: 134
- Aircraft time: 64,242 hours, 72,079 cycles
- System (JASC): 6110 · Propeller Assembly
- Part: Propeller
- Condition: Malfunctioned
- Location: Nr 2
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

NR 2 PROPELLER RPM WAS 1185 TO 1187 DURING TAKEOFF ROLL.  ABORTED TAKEOFF.  ALL OTHER ENGINE PARAMETERS NORMAL.  RAN ENGINES BEFORE RETURNING TO GATE.
